Characterization of a qubit Hamiltonian using adaptive measurements in a fixed basis

File Size Format
74458_1.pdf 795Kb Adobe PDF View
Title Characterization of a qubit Hamiltonian using adaptive measurements in a fixed basis
Author Sergeevich, Alexandr; Chandran, Anushya; Combes, Joshua Leo Alfred; Bartlett, Stephen D.; Wiseman, Howard Mark
Year Published 2011
Publisher American Physical Society
Citation Physical Review A (Atomic, Molecular and Optical Physics), Vol. 84(5), pp. 052315-1-052315-5
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.84.052315
Copyright Statement Copyright 2011 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice